# SDR AALA20131025011

- Difficulty date: October 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 11,625 hours, 4,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45.50, SEAT TRACK CRACKED AT OTBD AFT HOLE AT FRAME STATION 727B.  INSTALLED NEW SPLICE STRAP & ANGLE AT RBL 45.50 IAW ECO J1707AB.
